# SDR EISA97012

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CRACK ON UPPER WING PANEL 34 INCHES FORWARD OF NR 6 SPOILER.  REPAIRED PANEL PER SRM 51-40-6.  (M)
